Author Details

Saluja, G. S., Govt. Nagarjuna P.G. College of Science, Raipur (C.G.), India., India

  • Vol 3, No 1 (2013) - Articles
    Strong convergence theorems for two finite families of asymptotically quasi-nonexpansive type mappings in Banach spaces
    Abstract  PDF
  • Vol 3, No 1 (2013) - Articles
    Convergence theorems of modified two-step iteration process for two asymptotically quasi-nonexpansive mappings
    Abstract  PDF


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.